MAUDE Adverse Event Report: STRYKER GMBH DISTAL LATERAL FIBULA PLATE, 4 HOLE, STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH DISTAL LATERAL FIBULA PLATE, 4 HOLE, STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 40-20904S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "changed from 4 holes plate to 5 holes plate due to poor locking of locking of the screw.Attempt to use the same screw, and 5 holes were locked.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the returned device is conforming to specifications and fully functional.The device inspection revealed the following: the plate was returned and analyzed.Some of the screw holes show a slight deformation of metal where the hcp tried to incorporate the screws during the operation.Those screw holes were tested with randomly selected t10 variax 2 screws, which locked perfectly into the plate.The event could therefore not be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description

Brand Name
DISTAL LATERAL FIBULA PLATE, 4 HOLE, STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10398771
Report Number0008031020-2020-02160
Device Sequence Number2705595
Product Code KTT
UDI-Device Identifier04546540604620
UDI-Public04546540604620
Combination Product (Y/N)N
PMA/510(K) Number
K081284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2024
Device Model Number40-20904S
Device Catalogue Number40-20904S
Device Lot Number1000386536
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2020
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1